# SDR CALA9900674

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT FUSELAGE SKIN DENTED AT STA 200-237, LONGERON 17L.  THE DENTED AREA WAS CUT OUT.  A REPAIR WAS INSTALLED IAW SRM 51-10-2 AND 53-04, FIGURE 47.
